Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 118, NWS Grand Forks, ND

July 19, 2016Grand Forks County, Traill County, North Dakota; Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 19, 2016, 7:59 PM CDT for Grand Forks County, Traill County, North Dakota; Polk County, Minnesota. It was in force for 61 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2016, 7:59 PM CDT (00:59 UTC)
Expired
Jul 19, 2016, 9:00 PM CDT
In force
61 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
70.0 mph

Counties Polk County, MN, Grand Forks County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 34 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 8:15 PM CDTTSTM WND GST 585 Ene East Grand Forks, MNMEASURED AT A PERSONAL WEATHER STATION.
Jul 19, 8:16 PM CDTHAIL 0.5East Grand Forks, MN
Jul 19, 8:16 PM CDTHAIL 0.75East Grand Forks, MN
Jul 19, 8:25 PM CDTTSTM WND GST 591 Se Mallory, MNPEAK WINDS MEASURED AT THE RWIS STATION ALONG HIGHWAY 2.
Jul 19, 8:26 PM CDTTSTM WND GST 555 Wnw Grand Forks, ND48 KNOT GUST REPORTED AT GRAND FORKS INTERNATIONAL AIRPORT
Jul 19, 8:28 PM CDTTSTM WND DMGEast Grand Forks, MNLARGE TREE BRANCHES UP TO 12 INCH DIAMETER BROKEN DOWN IN THE MN STATE PARK.
Jul 19, 8:29 PM CDTHAIL 12 Se East Grand Forks, MNMAINLY DIME TO NICKEL... WITH A FEW QUAURTER SIZED HAIL. VERY HEAVY RAINS.
Jul 19, 8:35 PM CDTTSTM WND DMGGrand Forks, NDTREE BRANCHES UP TO A FOOT IN DIAMETER BROKEN DOWN AT 9TH AND CHESTNUT. SOME FENCHING BLOWN DOWN AS WELL.
Jul 19, 8:35 PM CDTTSTM WND DMGGrand Forks, NDTREE BRANCHES UP TO A FOOT IN DIAMTER BROKEN DOWN AT 9TH AND CHESTNUT.
Jul 19, 8:40 PM CDTTSTM WND DMG1 Ene Euclid, MNA FEW LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AT A FARMSTEAD.
Jul 19, 8:45 PM CDTTSTM WND DMG5 S Grand Forks, NDTREES SPLIT WITH GARAGE DOORS BLOWN IN AND SOME ROOF DAMAGE.
Jul 19, 8:45 PM CDTTSTM WND DMG5 S Grand Forks, NDTWO TREES SPLIT AND SOME SHINGLES TURNED UP.
Jul 19, 8:50 PM CDTTSTM WND GST 955 Ene Thompson, NDAN APPARENT MICROBURST OCCURRED SEVERAL MINUTES BEHIND THE PASSAGE OF A SOUTHWARD MOVING THUNDERSTORM GUSTFRONT. SEVERAL TREES WERE SNAPPED AT RESIDENCES AND FARMSTEADS ACROSS CENTRAL WALLE TOWNSHIP. A NORTHFACING GARAGE WALL WAS PUSHED IN AT THE ROOFLINE...AN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 5:45 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.0 hours before the alert went out and 289 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1374 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1374 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
2150 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
77 m²/s²
0-3 km storm-relative helicity
191 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

938 
WUUS53 KFGF 200059
SVRFGF
MNC119-NDC035-097-200200-
/O.NEW.KFGF.SV.W.0118.160720T0059Z-160720T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
759 PM CDT TUE JUL 19 2016

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN POLK COUNTY IN NORTHWESTERN MINNESOTA...
  EASTERN GRAND FORKS COUNTY IN NORTHEASTERN NORTH DAKOTA...
  NORTHERN TRAILL COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 900 PM CDT

* AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRAND
  FORKS... MOVING SOUTH AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...PUBLIC. THIS STORM HAS A HISTORY OF SNAPPED TREES AND 70
           MPH WINDS.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  EAST GRAND FORKS AROUND 800 PM CDT. 
  GRAND FORKS AND MERRIFIELD AROUND 805 PM CDT. 
  THOMPSON AND BYGLAND AROUND 815 PM CDT. 
  REYNOLDS AROUND 825 PM CDT. 
  BUXTON AROUND 835 PM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 112 AND 152.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4808 9757 4808 9660 4751 9648 4750 9746
      4768 9746
TIME...MOT...LOC 0057Z 347DEG 34KT 4795 9711 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
 
$$

HOPKINS
2 follow-up statements
526 
WWUS53 KFGF 200129
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
829 PM CDT TUE JUL 19 2016

MNC119-NDC035-097-200200-
/O.CON.KFGF.SV.W.0118.000000T0000Z-160720T0200Z/
POLK MN-GRAND FORKS ND-TRAILL ND-
829 PM CDT TUE JUL 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHWESTERN POLK...SOUTHEASTERN GRAND FORKS AND NORTHEASTERN
TRAILL COUNTIES...

AT 828 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER THOMPSON...OR
8 MILES SOUTH OF GRAND FORKS...MOVING SOUTH AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...PUBLIC. WINDS OF 58 MPH WERE REPORTED NEAR EAST GRAND
         FORKS. HAIL OF PENNY SIZE REPORTED OVER GRAND FORKS.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  THOMPSON AND BYGLAND AROUND 830 PM CDT. 
  REYNOLDS AROUND 840 PM CDT. 
  BUXTON AROUND 845 PM CDT. 
  CLIMAX AROUND 850 PM CDT. 
  CUMMINGS AROUND 855 PM CDT. 

ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 112 AND 143.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4796 9733 4797 9665 4751 9662 4751 9694
      4750 9730
TIME...MOT...LOC 0128Z 347DEG 36KT 4780 9706 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

HOPKINS
979 
WWUS53 KFGF 200156
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
856 PM CDT TUE JUL 19 2016

MNC119-NDC035-097-200205-
/O.EXP.KFGF.SV.W.0118.000000T0000Z-160720T0200Z/
POLK MN-GRAND FORKS ND-TRAILL ND-
856 PM CDT TUE JUL 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK...
SOUTHEASTERN GRAND FORKS AND NORTHEASTERN TRAILL COUNTIES WILL EXPIRE
AT 900 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN MINNESOTA...AND NORTHEASTERN AND SOUTHEASTERN NORTH
DAKOTA.

LAT...LON 4796 9733 4797 9665 4751 9662 4751 9694
      4750 9730
TIME...MOT...LOC 0154Z 347DEG 34KT 4780 9706 

$$

HOPKINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 7:02 PM CDT, 57 minutes earlier.

Area forecast discussion, Jul 19, 7:02 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
702 PM CDT TUE JUL 19 2016

.UPDATE...
Issued at 653 PM CDT Tue Jul 19 2016

Severe weather ongoing in northeast ND vcnty Minto through Grafton...
should bleed across into northwest MN shortly. Watch in effect til
11pm.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 149 PM CDT Tue Jul 19 2016

Convection will be the challenge for the early afternoon as
instability continues to fight an H700 warm layer. A storm west of
Devils Lake in the vicinity of a more localized area of nil MLCIN
is moving into warmer air aloft and increasing MLCIN, however how
much this will weaken over the next couple of hours is still in
question as a well defined vort max moves east north of the
border. Thinking has been convection would stay north of the
border where the cap is weaker...however will put scattered storms
along and north of Highway 2 for the remainder of the afternoon.

Models have shown increasing potential for nocturnal activity
developing across southern Manitoba and moving into northern
Minnesota, where we are maintain a chance for storms however have
pushed pushed those chance POPs further east closer to the 10 to
12 DEG H700 temps.

Dew points have risen into the low 70s about as expected and as
full solar tomorrow will heat up a warm boundary layer that will
bring heat indices to near the 100 degree mark by tomorrow
afternoon. There are no plans to change headlines for the
excessive heat watch that goes into affect tomorrow, however the
far southern valley has be best chance of seeing heat indices near
105 degrees, or the excessive heat warning criteria. Feeling is
areas from Fargo north and within the valley will see advisory
criteria with indices between 100 and 105, with potential for
higher indices further south.

Another round of storms is possible as another short wave embedded
in the upper ridge moves across the area tomorrow, with the main
inhibitor once again being mid level temps and the strength of the
waves ability to break the cap. Temperatures should fall below 70
degrees during the night, however the hot and humid conditions
will return on Thursday when more headlines (advisory/warning)
will likely be needed.

.LONG TERM...(Thursday night through Tuesday)
Issued at 149 PM CDT Tue Jul 19 2016

Models in general agreement for this forecast period and went with a
blended soln. The Thursday night and early Friday time frame should
be quiet and remain warm as the H5 ridge stays over the area. By
Friday evening...will see an area of low pressure develop across the
western Dakotas with southerly flow pumping more heat and moisture
across the area. As the wave traverses the forecast area on
Saturday...will see increased chances for showers and storms.
Slightly cooler temps will move south across the area behind the low
by Sunday.  Slightly cooler temps will remain...along with some
scattered showers through the end of the period.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 654 PM CDT Tue Jul 19 2016

General VFR conditions with scattered areas MVFR cigs and vsbys in
strong to severe TS across northeast ND and northwest MN through
04z. VFR cigs with isold TS possible eastward from TVF through BJI
after 04Z... with fair skies in eastern ND. Expect clearing skies
in northwest and northcentral MN after 08z.

&&

.FGF Watches/Warnings/Advisories...
ND...Excessive Heat Watch from Wednesday afternoon through Thursday
     evening for NDZ027-030-039-049-052-053.

MN...Excessive Heat Watch from Wednesday afternoon through Thursday
     evening for MNZ001>003-015-022>024-027>032-040.

&&

UPDATE...Gust
SHORT TERM...Speicher
LONG TERM...Voelker
AVIATION...Gust
Hazardous weather outlook, Jul 19, 6:41 AM CDT, 13 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT TUE JUL 19 2016

MNZ001>003-015-022>024-027>032-040-NDZ027-030-039-049-052-053-
201145-
WEST POLK-NORMAN-CLAY-EAST POLK-MAHNOMEN-SOUTH CLEARWATER-HUBBARD-
WEST BECKER-EAST BECKER-WILKIN-WEST OTTER TAIL-EAST OTTER TAIL-
WADENA-GRANT-GRAND FORKS-TRAILL-CASS-RANSOM-SARGENT-RICHLAND-
641 AM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS MAY DEVELOP OR MOVE INTO THE
AREA THIS AFTERNOON AND TONIGHT. ISOLATED SEVERE STORM IS
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR
THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY.

AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT
INDICES REACH THE UPPER 90S TO AROUND 105. SEE LATEST NPWFGF
STATEMENTS FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ004>009-013-014-016-017-NDZ006>008-014>016-024-026-028-029-038-
054-201145-
KITTSON-ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL-
NORTH BELTRAMI-PENNINGTON-RED LAKE-NORTH CLEARWATER-
SOUTH BELTRAMI-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY-
EASTERN WALSH COUNTY-EDDY-NELSON-GRIGGS-STEELE-BARNES-
WESTERN WALSH COUNTY-
641 AM CDT TUE JUL 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR SCATTERED THUNDERSTORMS...MAINLY IN THE
DEVILS LAKE BASIN THIS AFTERNOON. THERE IS A CHANCE FOR SCATTERED
THUNDERSTORMS...MAINLY IN NORTHWESTERN MINNESOTA TONIGHT. ISOLATED
SEVERE STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND
WEDNESDAY NIGHT. ISOLATED SEVERE STORMS ARE POSSIBLE. CHANCES FOR
THUNDERSTORMS APPEAR ONCE AGAIN FRIDAY AND SATURDAY.

AS FOR HEAT AND HUMIDITY...WEDNESDAY AND THURSDAY WILL SEE HEAT
INDICES REACH THE MID 90S TO AROUND 100. SEE LATEST NPWFGF STATEMENTS
FOR UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

DTR

In the hours before

Local storm report, Jul 19, 7:00 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
700 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     9 W GRAFTON             48.41N 97.60W
07/19/2016                   WALSH              ND   EMERGENCY MNGR

            MULTIPLE LARGE TREES DOWN OR SNAPPED

&&

JKAISER
Local storm report, Jul 19, 7:09 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
709 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND GST     2 ESE GRAFTON           48.40N 97.36W
07/19/2016  M61 MPH          WALSH              ND   AWOS

            PEAK WIND MEASURED AT THE GRAFTON AIRPORT /KGAF/.

&&

GGUST
Local storm report, Jul 19, 7:10 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
710 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND GST     MINTO                   48.29N 97.37W
07/19/2016  E70 MPH          WALSH              ND   TRAINED SPOTTER

            ESTIMATED BY FIREFIGHTERS IN TRUCK.

&&

GGUST
Local storm report, Jul 19, 7:20 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
720 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     TSTM WND DMG     4 N MOUNTAIN            48.74N 97.86W
07/19/2016                   PEMBINA            ND   TRAINED SPOTTER

            SEVERAL LARGE TREES BROKEN DOWN NEAR THE TONGUE RIVER.

&&

GGUST
Local storm report, Jul 19, 7:21 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
721 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     TSTM WND DMG     4 N GILBY               48.14N 97.47W
07/19/2016                   GRAND FORKS        ND   STORM CHASER

            LARGE MATURE TREES BROKEN DOWN IN SHELTER BELTS ALONG
            CR2.

&&

GGUST
Local storm report, Jul 19, 7:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
727 PM CDT TUE JUL 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     TSTM WND GST     4 E MINTO               48.29N 97.29W
07/19/2016  E70.00 MPH       WALSH              ND   TRAINED SPOTTER

&&

GGUST

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:00 PM CDTSevere Thunderstorm WarningFGFGrand Forks, Walsh60 min
Jul 19, 8:31 PM CDTAreal Flood AdvisoryFGFGrand Forks89 min
Jul 20, 3:05 AM CDTExcessive Heat WarningFGFBarnes, Cass, Grand Forks, Griggs, Ransom, Richland and 3 more18 hr
Jul 20, 3:05 AM CDTHeat AdvisoryFGFBarnes, Benson, Cavalier, Eddy, Grand Forks, Griggs and 6 more18 hr
Jul 19, 7:52 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater40 min
Jul 19, 8:34 PM CDTSpecial Weather StatementFGFBeltrami26 min
Jul 19, 8:43 PM CDTSevere Thunderstorm WarningFGFClearwater, Pennington, Polk62 min
Jul 19, 8:54 PM CDTTornado WarningFGFPolk, Red Lake36 min
Jul 19, 8:59 PM CDTSevere Thunderstorm WarningFGFBeltrami61 min
Jul 19, 9:04 PM CDTTornado WarningFGFPennington, Red Lake27 min
Jul 19, 9:10 PM CDTTornado WarningFGFBeltrami50 min
Jul 19, 9:34 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater56 min
Jul 19, 9:59 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Hubbard61 min
Jul 19, 11:01 PM CDTSpecial Weather StatementFGFHubbard29 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.